Join the 'Bleeding Disorder' group to help and get support from people like you.
Bleeding Disorder Questions
Related terms: Coagulopathy, Consumption coagulopathy, Disseminated Intravascular Coagulation (DIC), DIC
We found 1021 questions associated with the 'Bleeding Disorder' topic.
Posted 3 Apr 2011 by student01 • 19 answers
I just had Mirena inserted a few days ago and was wondering how long I'm supposed to be bleeding afterwards. It's only been a very light flow (similar to the old, dry blood that comes out at the end of a period) and I haven't experienced any cramping. I've never had kids, so the ...
Posted 19 Oct 2013 by mareve08 • 3 answers
I've been taking Depo Provera since March 2012 and I didn't had any problems, except bad mood the week before my next injection. I had my period once a month, sometimes not at all for three months. My periods only lasted a few days. In September, my periods started to be longer : 2 or 3 ...
Its my first day of period and I want to stopped bleeding ,if I start using yasmin now will it help?
Posted 28 Feb 2014 by Saam92 • 4 answers
After taking plan B and having my period I started bleeding again a week later. Is this miscarriage?
Posted 8 Aug 2012 by katblack500 • 6 answers
I took plan B on July 23rd (about 72 hours late), got my period the next weekend around July 28th and had a light period for a few days (it seemed sorter than usual). Then just recently started bleeding again around August 4th. At first it was just kind of spotty, until last night when it got much ...
Posted 11 Mar 2013 by kieshakelley • 4 answers
i started taking amoxicillin for my tooth infection two days ago. I already had my period for this month and I am bleeding and spotting. Is this normal?
Posted 22 May 2014 by kathryn puga • 3 answers
I have been on depo for 9 years. I have never really bleed while on it except I will spot like a week before my shot is due and when I pee here and there but not even enough for panty liners. And that blood was generally brown in color. Id say the past year I ha e been spotting more often still n9t ...
Posted 30 Jun 2011 by queenE • 3 answers
I am 23 yo and was prescribed 10 mg of provera for 7 days to stop the bleeding and then take a pap smear. I had no menstrual periods with some dryness for at least 3 months and then started spotting about 5 months ago so I went to the doctor. My last pill was a week ago and 3 days later I started ...
Posted 3 May 2010 by smitch28 • 1 answer
I've been on the nuvaring for about 7 months, and I haven't had any problems. Well, the week that I was scheduled to take the ring out, which was this past friday, the tuesday before, I started bleeding. The ring was still in, and I don't understand why I started bleeding. It ...
Posted 17 Sep 2012 by actressnow1 • 15 answers
I'm 25 years old and had my last shot of Depo in January of this year. I was on Depo for about 6 years. It really messed up my body - 4 years without a period followed by 2 years of non-stop bleeding was not a good time. It's been over 6 months without Depo now and I'm trying to get ...
Posted 27 Jan 2014 by jessyadhi • 2 answers
I had sexual intercourse with my partner and he did not use protection, I took the morning after pill (Plan B) the very next day and 2 days latter i was bleeding. The bleed went away after 4 days, it is has now been about 3 weeks and a half and i'm 2 days late in my period, I've been ...
Posted 10 Apr 2014 • 1 answer
I'm on birth control and have been for 5-6 months at least. I've never really taken birth control properly up until I became sexually active. My last pack, I was very inconsistent and had a lot of painful break through and decided to skip my placebo and start a new pack. I have taken this ...
Posted 8 Jul 2011 by efortune • 3 answers
This is my third month on the birth control pill Low Orval. My first two periods were normal to me with average bleeding and lasted about 4 days. However this period I have had most recently was extremely light and only lasted about 3 days. It seemed more like spotting then a period. I am sexually ...
Posted 29 Jan 2014 by jellybug • 1 answer
I have had the depo provera needle three times now. I know that one of the side effects can be irregular bleeding. When I first started taking the needle I was spotting for about three weeks straight then I would spot about once a month, but it was hardly noticeable only when I would wipe. 4 days ...
Posted 14 Apr 2014 by Gen_kittykat • 2 answers
Hi i am on Depo-Provera, and i get irregular bleeding, I have been on the shot for about 3 weeks now. Can i get pregnant whilst bleeding? I am new to this, so if someone could give me a explanation on what is going on? am i safe?
Posted 5 Jan 2011 by angelw • 2 answers
Ask a Question
Related Condition Support Groups
Thrombocytopenia, Blood Transfusion, Evan's Syndrome, Fibrinolytic Bleeding, Coagulation Defects and Disorders, Hypovolemia, Heparin Overdose, Hemostasis, Henoch-Schonlein Purpura, Thrombocytopathy, Glanzmann's Disease, Blood Disorders